MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72012
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the revision the physician suggested that the location and anchoring technique contributed to the lead migration.During the initial implant the lead was placed in the back of the neck and sutured in place but no anchor was used.Per the physician, it is possible that the frequent movement of that area of the neck, combined with the lack of anchor, likely allowed the lad to move.During the revision procedure an anchor was used to secure the replacement lead.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2024 to treat head pain.In (b)(6) 2024 the patient reported changes in the effectiveness of therapy.Xray imaging suggested that both of the implanted leads had migrated away from the initial placement.On (b)(6)2024 a surgical revision was performed in which it was confirmed that only one of the leads had migrated and required replacement.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21024100
Report Number3015425075-2024-00481
Device Sequence Number12809917
Product Code GZF
UDI-Device Identifier00812537035642
UDI-Public(01)00812537035642(11)230210(17)260210(10)VH265
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/10/2026
Device Model Number72012
Device Catalogue Number72012
Device Lot NumberVH265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown